# SDR QXEA2017020800046

- Difficulty date: February 5, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 23,391 hours, 25,051 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: LA697037220
- Condition: Failed
- Location: De-Ice System
- Stage of operation: DE
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

DESCENDING OUT OF FL 180 WE EXPERIENCED DUAL A/C GEN CAUTION LIGHTS AND CAUTION LIGHTS OF ALL A/C CONSUMERS. RAN E&A CHECKLIST RESET PROCEDURE AND EXTINGUISHED ALL CAUTION LIGHTS. NO OTHER ABNORMALITIES OBSERVED. LANDING UNEVENTFUL. FOUND NR 1 ENGINE NR 2 PROP BLADE AND NR 2 ENGINE NR 4 PROP BLADE DE-ICE WIRE HARNESS OUT OF CONTINUITY. REPLACED BOTH HARNESSES. OPERATIONAL CHECK OF THE AC SYSTEM CHECKS GOOD IAW AMM 24-21-00-710-801. RETURNED TO SERVICE.
